Jump to content

Hello


[se...]

Recommended Posts

Hello.  I have been on Bromazepam for over ten years.  I was on 4.5mg morning and night.  My doctor started my reduction about a month and a half ago,  I am now on 3.0mg nighttime only and will reduce to none in about a month.  I started experiencing withdrawal symptoms about a week ago including benzo belly.  I am seeking information on Benzo Belly. Thank you.
Link to comment
Share on other sites

Hello seekinggrowth,

 

Welcome to BenzoBuddies, we are glad you are here!  Kudos to you for tackling a taper to get benzos!!  Benzo belly isn't uncommon but it is transient and ultimately goes away.  I'm glad you have your doctor's support but you might consider slowing down a bit.  Based on the Ashton Method, we suggest reductions in the 5-10% range of your dose every two weeks or so.  Going slow tends to minimize withdrawl symptoms and allows you to stay functional.  If you do a search here, you fill find information and support for benzo belly.

 

I've put links below to get you started.  Let us know if you need help or have questions.

 

Again, welcome,

 

Kate08

 

The Ashton Manual

 

Withdrawal Support (during your taper)

 

http://www.benzobuddies.org/forum/index.php?action=search

Link to comment
Share on other sites

×
×
  • Create New...